×

Integral invariants of 3-manifolds. (English) Zbl 0953.57008

Summary: This note describes an invariant of rational homology 3-spheres in terms of configuration space integrals, which in some sense lies between the invariants of S. Axelrod and I. M. Singer [in “Differential geometric methods in theoretical physics”, Proc. 20th internat. Conf. 1991, Vol. 1-2, 3-45 (1992; Zbl 0813.53051); J. Differ. Geom. 39, No. 1, 173-213 (1994; Zbl 0827.53057)] and those of M. Kontsevich [Prog. Math. 120, 97-121 (1994; Zbl 0872.57001)].

MSC:

57M27 Invariants of knots and \(3\)-manifolds (MSC2010)
57N10 Topology of general \(3\)-manifolds (MSC2010)
PDF BibTeX XML Cite
Full Text: DOI arXiv